# SDR SIMA201122008

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145860
- Aircraft time: 17,702 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND PARKING AT GATE, OBSERVED EXCESSIVE AMOUNT OF SMOKE COMING FROM FRONT AND REAR OF ENGINE NR 1 . OIL LEVEL OK.   PERFORMED ENGINE RUN OF NR 1 ENGINE IAW AMM 71-00-01.  FOUND SMOKE COMING FROM INTAKE AND EXHAUST UPON SHUTDOWN. NO ENGINE OIL LEAKS DETEDTED AT THIS TIME.
